# SDR YIEA00295

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON
- Aircraft serial: 067
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Part number: AN426AD5
- Condition: Worn
- Location: Skin Doubler
- Part time: 1,207 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AIRCRAFT WAS FOUND TO HAVE SEVERAL RIVETS LOOSE IN THE AREA OF THE SKIN DOUBLER, INSTALLED AS PART OF THE CABIN DOOR, STC SA2490S0.  FURTHER INSPECTION REVEALED DEFECTIVE 'UPSET' HEADS ON MANY OF THE RIVETS INSTALLED DURING THIS MODIFICATION.  FOUND NO EVIDENCE OF STRUCTURAL FAILURE.  SUBMITTER FEELS THIS IS A CASE OF IMPROPER INSTALLATION TECHNIQUE DURING THE MODIFICATION.  TO CORRECT THIS, THE DEFECTIVE RIVETS WERE REMOVED AND REPLACED WITH NEW.  SUBMITTER'S ESTIMATION IS THAT APPROXIMATELY 30 PERCENT OF THE TOTAL NUMBER OF RIVETS USED TO ATTACH THIS DOUBLER REQUIRED REPLACEMENT.  (X)
